# SDR 95ZZZX5870

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N85CR
- Make and model: Beech 400BEECH
- Aircraft serial: RK22
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 45A62232002
- Condition: Grooved
- Location: Rt Flap
- Part time: 878 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PROCESS OF ACCOMPLISHING 200-HOUR INSPECTION AND SERVICE OF FLAPS, FOUND THAT SCREW HAD BEEN INTERFERRING WITH AFT FLAP BELLCRANK.  PARTS MANUAL CALLS FOR SHORTER SCREWS IN SEVERAL LOCATIONS OF COVER PANEL, HOWEVER, PANEL ITSELF IS NOT MARKED.  RECOMMEND IMMEDIATE INSPECTION OF PUSHROD AND BELLCRANK (ON BOTH FLAPS) AND PLACARD SPECIFIC SCREW HOLES.
